The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

Goody's Fast Pain Relief Extra Strength Headache Powders

Item is no longer available.
Product Description

Misc: Acetaminophen, aspirin (NSAID)/caffeine. Pain reliever; fever reducer/pain reliever aid. Fast pain relief. Uses: Temporarily relieves minor aches and pains due to headache; minor arthritis pain; colds; muscular aches; toothache; menstrual cramps. Temporarily reduces fever.

Preparation Instructions

Directions: Read and keep leaflet for complete directions, warnings and ingredients. Do not take more than directed (see overdose warning). Do not take more than 4 powders in 24 hours unless directed by doctor. Adults and Children 12 Years of Age and Over: Place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Children Under 12 Years of Age: Ask a doctor.

Ingredients Active Ingredients: Acetaminophen (260 mg), Aspirin (NSAID) (520 mg), Caffeine (32.5 mg). Purpose: Pain Reliever/Fever Reducer, in Each Powder. Purpose: Pain Reliever/Fever Reducer, in Each Powder, (Nonsteroidal Anti-Inflammatory Drug). Pain Reliever Aid, in Each Powder.

Specification
Name Value
Depth 1
Height 2.55
Width 3.05
Safety Warning
Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include hives; facial swelling; shock; asthma (wheezing). Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 powders in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Other warnings: Tamper Evident Feature: Do not use if safety overwrap or S tear-tape is missing or town.
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}